# SDR R61A201505080316

- Difficulty date: May 8, 2015
- Submitted: May 25, 2015
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 21,189 hours, 16,709 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Frames 12-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK LT FLOOR TRACK AT FRAME 12-20 IS CORRODED. MAINTENANCE R & R LT FLOOR TRACK AT FRAME 12-20 IAW SRM 175 51-41-01, 51-41-02, 51-43-03, 51-43-04.  PN 170-03264-001 TRACK.  ACFT REMAINS UNTIL HEAVY CHECK IS COMPLETED.
